# SDR CALA2019042900671

- Difficulty date: April 29, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 66,353 hours, 28,025 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Missing
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP FOUND MISSING ON LOG PAGE 3093282 ADDING SDR FOR PDA 2 PDA COMPLIED WITH PER GMM 023095
